# SDR CA960620023

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa S3H1G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Condition: Detached
- Location: Cyl Head Exh
- Component: Pwa, 399359
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED LOW ENGINE POWER AND SUCKING SOUND ON SHUTDOWN. #3 CYLINDER EXHAUST VALVE SEAT OUT OF POSITION KEEPING VALVE OPEN.
